# SDR RAIA2018091120007

- Difficulty date: August 22, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 41,264 hours, 25,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM SEAT TRACK HAVE CORROSION AT FRAME 52. REMOVE AND REPLACED CENTER OMEGA BEAM SEAT TRACK AT FRAME 52.
